MathSciNet Relay Station
MathSciNet bibliographic data
MR2473150 35J60 (35J20 47J30 58E05)
Zhu, Hongbo A note on asymptotically linear Schrödinger equation on $\Bbb R^N$. Adv. Nonlinear Stud. 9 (2009), no. 1, 81–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement